MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.53.2085

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2014

Clostridium difficile infection induced by pregabalin-associated agranulocytosis.

Kino Hiroyoshi, Suzuki Hiromichi, Nakamura Kazuhiro, Koiso Takao, Ito Yoshiro, Uemura Kazuya, Matsumura Akira

Клинический случайСтатьяПеревод в очереди

Аннотация

A 33-year-old man who had recently undergone surgery for cervical spondylotic myelopathy was prescribed pregabalin for neuralgia, and the dose was increased to 600 mg/day during hospitalization. However, the patient was diagnosed with a Clostridium difficile infection on day 34 after admission. A complete blood count showed agranulocytosis (neutrophil count: 105/μL). We did not observe any changes in vital signs, a relative increase in band cells, or intestinal edema. The patient's agranulocytosis resolved after withdrawing pregabalin. This is the first reported case of agranulocytosis associated with pregabalin. Periodic monitoring of the white blood cell count is therefore considered to be useful in patients receiving high-dose pregabalin therapy.

Для цитирования: Kino Hiroyoshi, Suzuki Hiromichi, Nakamura Kazuhiro, Koiso Takao, Ito Yoshiro, Uemura Kazuya, Matsumura Akira. Clostridium difficile infection induced by pregabalin-associated agranulocytosis.. Internal medicine (Tokyo, Japan). 2014. DOI: 10.2169/internalmedicine.53.2085.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.